# SDR ABXA9800691

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 99100733
- Condition: Cracked
- Location: Nlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE LANDING GEAR WHEEL WELL PRESSURE PANEL CRACKED AT STATION 83, RIGHT SIDE.  REPAIRED PANEL IAW DC9 S/B 58-187.
